# SDR THMN4346179

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: General aviation
- Aircraft: N101HS
- Make and model: Amd FALCON10
- Aircraft serial: 82
- Aircraft time: 12,552 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE PLATE ON RT SIDE OF CABIN AT FRAME 13 JUST BELOW WINDOW LINE CRACKED.  MADE AIRWORTHY REPAIR IAW SRM 51-00-01 FIG. 201 AND 51-40-11.
